Sharpness for inhomogeneous percolation on quasi-transitive graphs

Thomas Beekenkamp (Corresponding author), Tim Hulshof

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

In this note we study the phase transition for percolation on quasi-transitive graphs with quasi-transitive inhomogeneous edge-retention probabilities. A quasi-transitive graph is an infinite graph with finitely many different “types” of edges and vertices. We prove that the transition is sharp almost everywhere, i.e., that in the subcritical regime the expected cluster size is finite, and that in the subcritical regime the probability of the one-arm event decays exponentially. Our proof extends the proof of sharpness of the phase transition for homogeneous percolation on vertex-transitive graphs by Duminil-Copin and Tassion (2016) and the result generalizes previous results of Antunović and Veselić (2008) and Menshikov (1986).

Original languageEnglish
Pages (from-to)28-34
Number of pages7
JournalStatistics and Probability Letters
Volume152
DOIs
Publication statusPublished - 1 Sep 2019

Keywords

  • Inhomogeneous
  • Percolation
  • Phase transition

Fingerprint Dive into the research topics of 'Sharpness for inhomogeneous percolation on quasi-transitive graphs'. Together they form a unique fingerprint.

Cite this